# SDR AALA20180103003

- Difficulty date: January 2, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N147AA
- Make and model: Airbus A321-231
- Aircraft serial: 6802
- Aircraft time: 7,175 hours, 2,778 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240006
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 ENTRY DOOR CYLINDER PRESSURE LOW.  MAINTENANCE SERVICED THE CYLINDER IAW AMM 52-10-00.
